dcsimg
Article: CHROMOSOME NUMBERS AND GEOGRAPHIC DISTRIBUTION IN CHAENACTIS DOUGLASII (COMPOSITAE, HELENIEAE)
Add this to your Mendeley library Report an error

Title

CHROMOSOME NUMBERS AND GEOGRAPHIC DISTRIBUTION IN CHAENACTIS DOUGLASII (COMPOSITAE, HELENIEAE)

By


Genre

Article

Date of Publication

Original Publication

Madroño; a West American journal of botany.

Volume

39

Pages

263--270

Contributed by

BioStor

Title

CHROMOSOME NUMBERS AND GEOGRAPHIC DISTRIBUTION IN CHAENACTIS DOUGLASII (COMPOSITAE, HELENIEAE)

By

Mooring, John S

Genre

Article

Date of Publication

1992

Original Publication

Madroño; a West American journal of botany.

Volume

39

Pages

263--270

Contributed by

BioStor

Language

English

Published by

Berkeley,California Botanical Society.

Identifiers

BioStor: 163274
ISSN: 0024-9637

Rights Status

In Copyright. Digitized with the permission of the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>CHROMOSOME NUMBERS AND GEOGRAPHIC DISTRIBUTION IN CHAENACTIS DOUGLASII (COMPOSITAE, HELENIEAE)</title>
</titleInfo>
<name>
<namePart>Mooring, John S </namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">39</note>
<relatedItem type="host">
<titleInfo>
<title>Madro&#241;o; a West American journal of botany.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Berkeley,</placeTerm>
</place>
<publisher>California Botanical Society.</publisher>
</originInfo>
<part>
<detail type="volume">
<number>39</number>
</detail>
<extent unit="pages">
<start>263</start>
<end>270</end>
</extent>
<date>1992</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/171162</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart171162,
title = {CHROMOSOME NUMBERS AND GEOGRAPHIC DISTRIBUTION IN CHAENACTIS DOUGLASII (COMPOSITAE, HELENIEAE)},
journal = {Madroño; a West American journal of botany.},
volume = {39},
copyright = {In Copyright. Digitized with the permission of the rights holder},
url = {https://www.biodiversitylibrary.org/part/171162},
publisher = {Berkeley,California Botanical Society.},
author = {Mooring, John S},
year = {1992},
pages = {263--270},
}

Download RIS citation

TY - JOUR
TI - CHROMOSOME NUMBERS AND GEOGRAPHIC DISTRIBUTION IN CHAENACTIS DOUGLASII (COMPOSITAE, HELENIEAE)
T2 - Madroño; a West American journal of botany.
VL - 39
UR - https://www.biodiversitylibrary.org/part/171162
PB - California Botanical Society.
CY - Berkeley,
PY - 1992
SP - 263
EP - 270
SN - 0024-9637
AU - Mooring, John S
ER -